VOL. 31 · NO. 2 | Summer 2001
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 31 (2), (Summer 2001)
No abstract available
Articles
E. Ballico, A. Cossidente
Rocky Mountain J. Math. 31 (2), 355-371, (Summer 2001) DOI: 10.1216/rmjm/1020171564
No abstract available
Manuel Barros, Angel Ferrández, Pascual Lucas, Miguel A. Meroño
Rocky Mountain J. Math. 31 (2), 373-388, (Summer 2001) DOI: 10.1216/rmjm/1020171565
KEYWORDS: general helix, Lorentzian space form, Killing fields along curves, solving natural equations problem, 53C50, 53A35
No abstract available
A.F. Beardon
Rocky Mountain J. Math. 31 (2), 389-399, (Summer 2001) DOI: 10.1216/rmjm/1020171566
KEYWORDS: 30B70
No abstract available
Christopher M. Boner, Michael B. Ward
Rocky Mountain J. Math. 31 (2), 401-416, (Summer 2001) DOI: 10.1216/rmjm/1020171567
No abstract available
Young Suk Choi, Jung-Hwan Kwon, Young Jin Suh
Rocky Mountain J. Math. 31 (2), 417-435, (Summer 2001) DOI: 10.1216/rmjm/1020171568
KEYWORDS: Semi-definite Kaehler manifold, semi-definite complex space form, semi-symmetric, totally geodesic, second fundamental form, 53C50, 53C40
No abstract available
G. Christopher Hruska, Dmitriy Leykekhman, Daniel Pinzon, Brian J. Shay, Joel Foisy
Rocky Mountain J. Math. 31 (2), 437-482, (Summer 2001) DOI: 10.1216/rmjm/1020171569
No abstract available
Pablo Lam-Estrada, Gabriel Villa-Salvador
Rocky Mountain J. Math. 31 (2), 483-502, (Summer 2001) DOI: 10.1216/rmjm/1020171570
KEYWORDS: Congruence function fields, Cyclotomic function fields, Carlitz-Hayes theory, class numbers, discriminants, Galois theory, 11R18, 11R29, 11R32, 11R58
No abstract available
F. Luca, P.G. Walsh
Rocky Mountain J. Math. 31 (2), 503-509, (Summer 2001) DOI: 10.1216/rmjm/1020171571
KEYWORDS: 11D25, 11J86
No abstract available
M. Matić, J. Pečarić, N. Ujević
Rocky Mountain J. Math. 31 (2), 511-538, (Summer 2001) DOI: 10.1216/rmjm/1020171572
KEYWORDS: Weighted integral identities, Ostrowski's inequality, 26D10, 26D15
No abstract available
Coy L. May
Rocky Mountain J. Math. 31 (2), 539-551, (Summer 2001) DOI: 10.1216/rmjm/1020171573
KEYWORDS: Bordered Klein surface, automorphism, algebraic genus, real genus, non-Euclidean crystallographic group, simple group, projective special linear group, 30F50, 20D06, 20H10, 57M60
No abstract available
A. McD. Mercer
Rocky Mountain J. Math. 31 (2), 553-560, (Summer 2001) DOI: 10.1216/rmjm/1020171574
No abstract available
A. Montesinos Amilibia
Rocky Mountain J. Math. 31 (2), 561-579, (Summer 2001) DOI: 10.1216/rmjm/1020171575
KEYWORDS: homogeneous structures, pseudo-Riemannian manifolds, 53C30, 53C50, 53C15
No abstract available
E. Pardo
Rocky Mountain J. Math. 31 (2), 581-594, (Summer 2001) DOI: 10.1216/rmjm/1020171576
KEYWORDS: real rank zero, finite projection, Riesz monoid, 46L05, 19K14
No abstract available
T.S.S.R.K. Rao
Rocky Mountain J. Math. 31 (2), 595-609, (Summer 2001) DOI: 10.1216/rmjm/1020171577
No abstract available
Daniel R. Replogle
Rocky Mountain J. Math. 31 (2), 611-618, (Summer 2001) DOI: 10.1216/rmjm/1020171578
No abstract available
Hans Samelson
Rocky Mountain J. Math. 31 (2), 619-623, (Summer 2001) DOI: 10.1216/rmjm/1020171579
No abstract available
Lisbeth E. Schaubroeck
Rocky Mountain J. Math. 31 (2), 625-639, (Summer 2001) DOI: 10.1216/rmjm/1020171580
No abstract available
Stuart J. Sidney, Sunwook Hwang
Rocky Mountain J. Math. 31 (2), 641-659, (Summer 2001) DOI: 10.1216/rmjm/1020171581
No abstract available
Nándor Sieben
Rocky Mountain J. Math. 31 (2), 661-686, (Summer 2001) DOI: 10.1216/rmjm/1020171582
KEYWORDS: 46L55
No abstract available
Donald L. Vestal Jr
Rocky Mountain J. Math. 31 (2), 687-696, (Summer 2001) DOI: 10.1216/rmjm/1020171583
No abstract available
Chonghu Wang, Kang Wan
Rocky Mountain J. Math. 31 (2), 697-703, (Summer 2001) DOI: 10.1216/rmjm/1020171584
KEYWORDS: Riemann integration, Banach space, weak property of Lebesgue, $L^1(\O,\S,\mu)$, 28B05, 46G10
No abstract available
Luca Q. Zamboni
Rocky Mountain J. Math. 31 (2), 705-723, (Summer 2001) DOI: 10.1216/rmjm/1020171585
KEYWORDS: 58F
No abstract available
Borut Jurčič Zlobec, Neža Mramor Kosta
Rocky Mountain J. Math. 31 (2), 725-744, (Summer 2001) DOI: 10.1216/rmjm/1020171586
No abstract available
Back to Top